Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    6
  • comments
    8
  • views
    772

Day 3

I started my course of Roaccutane (20mg) on Wednesday. Skin was quite dry yesterday after only 1 pill, I don't know if that was coincidence or they're actually taking effect already. But  I've woken up today after second pill last night  and I feel my acne is worse than it's ever been! Its mainly cystic acne on my jawline and a few spots on my chin, around my mouth and on my cheeks. It's really really inflamed though and sore and red. Could this be the initial break out?
Are the effects of the accutane kicking in this fast? :smileys_n_people_8: 

I feel pretty down that I'm starting back in college on Monday after months off for the summer and my confidence is at ZERO.  
But keeping the faith that it'll all get better. 

If anyone can share their experience with their initial breakout that would be really reassuring! 



4 Comments


Recommended Comments

8 hours ago, Rainbow.1974 said:

how was college today?  


College was good, Thanks :) All my friends know I'm on roaccutane and for some reason I feel a bit more comfortable with people knowing rather than trying to act normal and feel conscious all the time! I felt my make upstarted going oily after a while, even though you can see the dryness in the make up too. I think I need to go and try some new make ups to suit what my skin is about to go through that will last throughout the day but not feel uncomfortable! 

Share this comment


Link to comment

I have decided to go bare faced. I have yet to find a foundation that makes my skin look good, it always ends up just sitting on my pores and looking awful. yesterday afternoon and this morning my skin is really dry, I am going to have to apply moisturiser throughout the day. Good luck with finding something and let me know if you do!

Share this comment


Link to comment

Hey, you're well past day 1-2 now but thought I'd comment anyway. I started accutane in July, and couldn't help but notice my experience was surprisingly similar to yours. I remember taking my first pill the night before sleeping, and then the next morning my skin kind of felt drier already. And by day 2, any existing acne had already become more inflamed, looked red and felt and "hard"/painful. I also had new cysts/lumps forming like I hadn't experienced since I was 16. (My initial breakout was awful)

Share this comment


Link to comment

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×